Alert archive / Ohio / Flash Flood Warnings in 2005

Flash Flood Warning 4, NWS Wilmington, OH

April 22, 2005Clermont County, Ohio

NWS Wilmington, OH issued this flash flood warning at Apr 22, 2005, 9:29 PM EDT for Clermont County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 9:29 PM EDT (01:29 UTC)
Expired
Apr 22, 2005, 11:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

County Clermont County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 817 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
817 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 230133
FFWILN
OHC025-230330-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLERMONT COUNTY IN OHIO

* UNTIL 1130 PM EDT(1030 PM EST)

* AT 924 PM EDT(824 PM EST)...DOPPLER RADAR HAS OBSERVED THAT VERY   
  HEAVY RAIN HAS FALLEN ACROSS PORTIONS OF SOUTH-CENTRAL CLERMONT    
  COUNTY SINCE 730 PM. SOME LOCATIONS HAVE RECEIVED UP TO TWO        
  INCHES...WITH ANOTHER INCH EXPECTED THROUGH 11 PM.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR ANY FURTHER STATEMENTS
OR WARNINGS.

LAT...LON 3918 8400 3877 8405 3881 8422 3890 8427
      3900 8430 3909 8431

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 9:25 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 22, 9:25 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
925 PM EDT FRI APR 22 2005

.SHORT TERM (REST OF TONIGHT)...
SURFACE ANALYSIS SHOWS DEEPENING SURFACE LOW TO THE EAST OF
CINCINNATI.  KILN SHOWING SEVERE CONVECTION JUST AHEAD OF SURFACE
LOW.  KILN SHOWS WARM FRONT FROM SURFACE LOW INTO ROSS COUNTY.

HAVE THROWN OUT A COUPLE OF UPDATES TO CLEAR THE TRI-
STATE...WHITEWATER AND MIAMI VALLEYS AND PARTS OF CENTRAL OHIO
(INCLUDING COLUMBUS).

WILL CONTINUE TO MONITOR THE WATCH AREA FOR WARNINGS AND THEN
CLEAR AS SOON AS BEST LIFT AND INSTABILITY HAVE DIMINISHED.  THIS
SHOULD BE BEFORE 11 PM.

&&

.PREVIOUS DISCUSSION...
(ISSUED 730 PM EDT FRI APR 22 2005)

AVIATION (00Z-24Z)...
SEVERE THUNDERSTORMS ARE HEADED TOWARD TAF SITES, ESPECIALLY CVG LUK
AND ILN. EXPECT TSRA THROUGH THE FIRST FEW HOURS OF FORECAST.
ATMOSPHERE WILL STABILIZE LATE TONIGHT WITH SHOWERS TO FOLLOW, ALONG
WITH INCREASING NORTHWEST WINDS. CEILINGS WILL DROP TO IFR BEHIND
THE COLD FRONT, WITH MODELS SHOWING COPIOUS LOW LEVEL MOISTURE
THROUGH THE REMAINDER OF THE FORECAST.

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
SURFACE ANALYSIS SHOWS DEEPENING LOW OVER INDIANA WITH WARM FRONT
FROM JUST NORTH OF DAYTON TO NORTH OF PORTSMOUTH.  ASSOCIATED COLD
FRONT IS NEAR PADUCAH, KY.  SATELLITE IMAGERY SHOWING CLEAR SLOT
OVER SRN IL/IN.  CLOUDS ARE EVEN MIXING OUT IN THE SRN HALF FOR
FA.  BEST ORGANIZED THUNDERSTORMS ARE WITH THE UPPER LOW IN WRN
IL.  HOWEVER, THERE ARE SEVERAL BANDS ON SATELLITE THAT
LOOK LIKE THEY COULD BE THE FOCUS OF ADDITIONAL CONVECTION.

CHALLENGING FORECAST TODAY.  FOR THE REST OF THE AFTERNOON INTO
THIS EVENING...WILL LIKELY SEE SEVERE CONVECTION ACROSS THE
SOUTHER PART OF THE FA.  LATEST RUC SHOWING AROUND 1000 TO 1500
J/KG ACROSS SRN FA FOR THIS EVENING.  THE NAM IS A BIT MORE
GENEROUS.  0-4KM SHEAR ON THE RUC SHOWS GENERALLY 15 M/S.  BEST
LIFT WILL OCCUR BETWEEN 00 AND 03Z ACROSS OUR SOUTH.  BEST SEVERE
THREAT WILL BE WIND AND HAIL.  WET BULB ZERO WILL BE AROUND 8 TO 9 KFT
AND FREEZING LEVEL AROUND 10 KFT.  MID LEVEL FLOW WILL BE ABOUT 40
KTS. THE 40 KTS ALONG WITH STRONG UPDRAFTS AND POTENTIAL FOR
ROTATION WILL CREATE SOME DAMAGING WIND STORMS.

CONDITIONS WILL COOL OFF CONSIDERABLY AS DEEP UPPER LOW DIGS INTO
THE UPPER OHIO VALLEY FOR THE WEEKEND.  THIS WILL BRING PLENTY OF
PRECIPITATION INTO THE REGION.  TEMPS WILL BE STEADY ON SATURDAY
WITH RAIN.  TEMPS CONTINUE TO COOL TO BELOW FREEZING.  SATURDAY
NIGHT WITH 1000-850 MB THICKNESSES SHOWING SNOW ACROSS THE WHOLE
FA.  RIGHT NOW SEE A MIX OF RAIN AND SNOW ON SUNDAY WITH MORE SNOW
THAN RAIN IN THE NE AND MORE RAIN THAN SNOW IN THE SE.  FOR THE
MOMENT WILL GO WITH ACCUMULATIONS OF A DUSTING TO AN INCH IN THE
SOUTHEAST TO AROUND 2 INCHES IN THE NORTHEAST.

WILL HOLD OF ON ISSUING A FREEZE WATCH FOR NOW AND LET NEXT SHIFT
HANDEL AS FOCUS AT THE MOMENT IS MORE ON THE SHORT TERM.  MAV
TEMPS LOOK GOOD WILL GO A BIT COOLER ON SUNDAY.

TIPTON

LONG TERM (MONDAY THROUGH FRIDAY)...
TROUGH REMAINS IN PLACE ACROSS THE EAST.  SEVERAL SHORT WAVES AND
FRONTS MOVE ACROSS CWA WITH EACH PROVIDING CHC OF PRECIP. TIMING AND
COVERAGE OF PRECIP QUESTION MARK. TEMPS REMAIN ON THE COOL SIDE BUT
NOT AS COLD AS WEEKEND. WENT CLOSE TO GUID.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SHORT TERM...
Hazardous weather outlook, Apr 22, 3:53 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT FRI APR 22 2005

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>055-060>065-
070>074-077>082-088-230840-
ADAMS OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-CAMPBELL KY-
CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-DARKE OH-
DEARBORN IN-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-FRANKLIN OH-
FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-HIGHLAND OH-
HOCKING OH-KENTON KY-LEWIS KY-MADISON OH-MASON KY-MIAMI OH-
MONTGOMERY OH-OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-
PREBLE OH-RIPLEY IN-ROBERTSON KY-ROSS OH-SCIOTO OH-SWITZERLAND IN-
UNION IN-WARREN OH-WAYNE IN-
353 PM EDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN INDIANA...
NORTHERN KENTUCKY AND THE SOUTHWEST HALF OF OHIO.

.DAY ONE...TODAY
DEEPENING LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN OHIO THIS
EVENING. THE ATMOSPHERE AHEAD OF THE LOW IS BECOMING MODERATELY
UNSTABLE. AS THE LOW APPROACHES SEVERE STORMS ARE EXPECTED TO
DEVELOP. THESE INDIVIDUAL STORMS WILL DEVELOP INTO AN ORGANIZED
SQUALL LINE AND PUSH EAST THROUGH THE EASTERN PORTION OF
THE REGION THIS EVENING. LARGE HAIL WILL BE POSSIBLE WITH THESE
STORMS AS THEN MOVE THROUGH CENTRAL OHIO.  ACROSS EASTERN
INDIANA...NORTHERN KENTUCKY AND SOUTHERN OHIO THE MAIN THREAT WILL BE
FOR DAMAGING WINDS AND LARGE HAIL.  THERE WILL ALSO BE A OUTSIDE
CHANCE FOR A TORNADO. THE GREATEST THREAT FOR SEVERE STORMS WILL BE
BETWEEN 4 PM EST AND 10 PM EST.

THEREFORE THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED
THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
AS THE LOW PULLS INTO THE APPALACHIANS...IT WILL STRENGTHEN AND WILL
PULL COLD AIR INTO THE REGION OVER THE WEEKEND. THERE IS A GOOD
CHANCE THAT TEMPERATURES WILL FALL BELOW FREEZING SATURDAY NIGHT INTO
SUNDAY MORNING.  THIS COLD REGIME WILL ALSO BRING SNOW.
ACCUMULATIONS SATURDAY NIGHT WILL RANGE FROM AN INCH OR LESS ACROSS
SOUTHERN OHIO...EASTERN INDIANA AND NORTHERN KENTUCKY.  ACROSS
CENTRAL OHIO 1 TO 2 INCHES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING.

OHZ026-034-035-043>046-056-230840-
AUGLAIZE OH-DELAWARE OH-HARDIN OH-LICKING OH-LOGAN OH-MERCER OH-
SHELBY OH-UNION OH-
353 PM EDT FRI APR 22 2005

THIS HAZARDOUS OUTLOOK IS FOR PARTS OF WEST CENTRAL AND CENTRAL OHIO

.DAY ONE...TODAY
DEEPENING LOW PRESSURE WILL TRACK EAST ACROSS SOUTHERN OHIO THIS
EVENING. THIS WILL BRING SHOWERS AND THUNDERSTORMS OVERNIGHT. SOME
WITH HEAVY RAINFALL AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
AS THE LOW PULLS INTO THE APPALACHIANS...IT WILL STRENGTHEN AND WILL
PULL COLD AIR INTO THE REGION OVER THE WEEKEND. THERE IS A GOOD
CHANCE THAT TEMPERATURES WILL FALL BELOW FREEZING SATURDAY NIGHT INTO
SUNDAY MORNING.  THIS COLD REGIME WILL ALSO BRING SNOW.
ACCUMULATIONS SATURDAY NIGHT WILL RANGE FROM AN INCH OR LESS ACROSS
SOUTHERN OHIO...EASTERN INDIANA AND NORTHERN KENTUCKY.  ACROSS
CENTRAL OHIO 2 INCHES WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY.

 TIPTON

In the hours before

Local storm report, Apr 22, 7:52 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             5 SW CINCINNATI         39.09N 84.57W
04/22/2005  1.75 INCH        HAMILTON           OH   STORM CHASER

            HAIL COVERED THE ROAD

&&

TIPTON
Local storm report, Apr 22, 7:52 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
752 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             5 SW CINCINNATI         39.09N 84.57W
04/22/2005  1.75 INCH        HAMILTON           OH   STORM CHASER

            HAIL COVERED THE ROAD

&&

TIPTON
Special weather statement, Apr 22, 8:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT FRI APR 22 2005

INZ050-058-059-066-073>075-080-OHZ042-051>053-060>062-070-230145-
BUTLER-CHAMPAIGN-CLARK-DARKE-DEARBORN-FAYETTE IN-FRANKLIN IN-GREENE-
MIAMI-MONTGOMERY-OHIO-PREBLE-RIPLEY-SWITZERLAND-UNION IN-WAYNE-
INCLUDING THE CITIES OF...BROOKVILLE...CONNERSVILLE...DAYTON...
EATON...HAMILTON...RICHMOND...SPRINGFIELD...TROY...URBANA...
VERSAILLES...XENIA
844 PM EDT FRI APR 22 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES.

IN OHIO...
BUTLER...CHAMPAIGN...CLARK...DARKE...GREENE...MIAMI...MONTGOMERY
AND PREBLE

IN INDIANA...
DEARBORN...FAYETTE...FRANKLIN...OHIO...RIPLEY...SWITZERLAND...
UNION IN AND WAYNE

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT
BEFORE TURNING TO ALL RAIN.

KYZ089>100-OHZ054-055-063-064-071>073-077>082-088-230145-
ADAMS-BOONE-BRACKEN-BROWN-CAMPBELL-CARROLL-CLERMONT-CLINTON-
FAYETTE OH-FRANKLIN OH-GALLATIN-GRANT-HAMILTON-HIGHLAND-KENTON-LEWIS-
MADISON-MASON-OWEN-PENDLETON-PICKAWAY-PIKE-ROBERTSON-ROSS-SCIOTO-
WARREN-
INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CHILLICOTHE...
CINCINNATI...CIRCLEVILLE...COLUMBUS...DRY RIDGE...FALMOUTH...
HILLSBORO...LEBANON...LONDON...MAYSVILLE...PIKETON...PORTSMOUTH...
VANCEBURG...WARSAW...WEST UNION...WILMINGTON
844 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH CONTINUE THROUGH FOR THE FOLLOWING
COUNTIES...

IN OHIO...
ADAMS...BROWN...CLERMONT...CLINTON...HAMILTON...HIGHLAND...
FAYETTE...FRANKLIN...MADISON...PICKAWAY...PIKEROSS...SCIOTO...
WARREN-

IN KENTUCKY...
BOONE...BRACKEN...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...
LEWIS...MASON...OWEN...PENDLETON...ROBERTSON.

TIPTON
Special weather statement, Apr 22, 8:58 PM EDT, 31 minutes before
OHZ071-072-230145-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT FRI APR 22 2005

...STRONG THUNDERSTORM IN EASTERN WARREN COUNTY...

AT 850 PM...WILMINGTON WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM LOCATED ABOUT SEVEN MILES EAST OF LEBANON.  THIS STORM
WAS MOVING EAST AT 30 MPH...AND WILL MOVE INTO WESTERN CLINTON
COUNTY BY 905 PM.  THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH...SMALL HAIL...DANGEROUS CLOUD-TO-GROUND LIGHTNING AND BRIEF
HEAVY RAINFALL.  LOCATIONS THAT WILL BE AFFECTED THROUGH 945 PM
INCLUDE...CLARKSVILLE...WILMINGTON...HARVEYSBURG...AND INTERSTATE
71 AT THE U S ROUTE 68 INTERCHANGE.  PLEASE USE CAUTION IF TRAVELING
IN THESE AREAS THROUGH 945 PM.

RYAN
Special weather statement, Apr 22, 9:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI APR 22 2005

KYZ089>096-OHZ054-055-071-072-077-078-230215-
BOONE-CAMPBELL-CARROLL-CLERMONT-CLINTON-FRANKLIN OH-GALLATIN-GRANT-
HAMILTON-KENTON-MADISON-OWEN-PENDLETON-WARREN-
INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CINCINNATI...
COLUMBUS...DRY RIDGE...FALMOUTH...LEBANON...LONDON...WARSAW...
WILMINGTON
909 PM EDT FRI APR 22 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES.

IN OHIO...
CLERMONT...CLINTON...FRANKLIN...HAMILTON...MADISON...WARREN

IN KENTUCKY...
BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN...
PENDLETON

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT
BEFORE TURNING TO ALL RAIN.

KYZ097>100-OHZ063-064-073-079>082-088-230215-
ADAMS-BRACKEN-BROWN-FAYETTE OH-HIGHLAND-LEWIS-MASON-PICKAWAY-PIKE-
ROBERTSON-ROSS-SCIOTO-
INCLUDING THE CITIES OF...CHILLICOTHE...CIRCLEVILLE...HILLSBORO...
MAYSVILLE...PIKETON...PORTSMOUTH...VANCEBURG...WEST UNION
909 PM EDT FRI APR 22 2005

...SEVERE THUNDERSTORM WATCH CONTINUE THROUGH FOR THE FOLLOWING
COUNTIES...

IN OHIO...
ADAMS....BROWN....FAYETTE...HIGHLAND...PICKAWAY...PIKE...ROSS...
SCIOTO

IN KENTUCKY...
BRACKEN..LEWIS...MASON...ROBERTSON

TIPTON
Special weather statement, Apr 22, 9:09 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT FRI APR 22 2005

KYZ089>096-OHZ054-055-071-072-077-078-230215-
BOONE-CAMPBELL-CARROLL-CLERMONT-CLINTON-FRANKLIN OH-GALLATIN-GRANT-
HAMILTON-KENTON-MADISON-OWEN-PENDLETON-WARREN-
INCLUDING THE CITIES OF...BATAVIA...CARROLLTON...CINCINNATI...
COLUMBUS...DRY RIDGE...FALMOUTH...LEBANON...LONDON...WARSAW...
WILMINGTON
909 PM EDT FRI APR 22 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED FOR THE FOLLOWING
COUNTIES.

IN OHIO...
CLERMONT...CLINTON...FRANKLIN...HAMILTON...MADISON...WARREN

IN KENTUCKY...
BOONE...CAMPBELL...CARROLL...GALLATIN...GRANT...KENTON...OWEN...
PENDLETON

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT
BEFORE TURNING TO ALL RAIN.

KYZ097>100-OHZ063-064-073-079>082-088-230215-
ADAMS-BRACKEN-BROWN-FAYETTE OH-HIGHLAND-LEWIS-MASON-PICKAWAY-PIKE-
ROBERTSON-ROSS-SCIOTO-
INCLUDING THE CITIES OF...CHILLICOTHE...CIRCLEVILLE...HILLSBORO...
MAYSVILLE...PIKETON...PORTSMOUTH...VANCEBURG...WEST UNION
909 PM EDT FRI APR 22 2005

SEVERE THUNDERSTORM WATCH CONTINUES FOR THE FOLLOWING COUNTIES.

IN OHIO...
ADAMS....BROWN....FAYETTE...HIGHLAND...PICKAWAY...PIKE...ROSS...
SCIOTO

IN KENTUCKY...
BRACKEN..LEWIS...MASON...ROBERTSON

TIPTON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 8:04 PM EDTSevere Thunderstorm WarningILNClermont41 min
Apr 22, 8:57 PM EDTSevere Thunderstorm WarningILNHighland48 min
Apr 22, 9:41 PM EDTFlash Flood WarningILNHighland3 hr
Apr 22, 10:31 PM EDTSevere Thunderstorm WarningILNRoss46 min

Nearby

Flash Flood Warnings in Ohio, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.